Cardiomyopathy induced by phenylpropanolamine

Clifford Chin, Michael Choy

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

A 14-year-old girl had evidence of an acute cardiomyopathy after a minimal overdose of phenylpropanolamine. She had myocardial dysfunction, ventricular dysrhythmia, and secondary pulmonary edema without any associated systemic hypertension. The cardiomyopathy resolved after several days.

Original languageEnglish (US)
Pages (from-to)825-827
Number of pages3
JournalThe Journal of Pediatrics
Volume123
Issue number5
DOIs
StatePublished - 1993

Fingerprint

Phenylpropanolamine
Cardiomyopathies
Ventricular Dysfunction
Pulmonary Edema
Hypertension

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Cardiomyopathy induced by phenylpropanolamine. / Chin, Clifford; Choy, Michael.

In: The Journal of Pediatrics, Vol. 123, No. 5, 1993, p. 825-827.

Research output: Contribution to journalArticle

Chin, Clifford ; Choy, Michael. / Cardiomyopathy induced by phenylpropanolamine. In: The Journal of Pediatrics. 1993 ; Vol. 123, No. 5. pp. 825-827.
@article{3d18f3a4672b420bac952a04177992b9,
title = "Cardiomyopathy induced by phenylpropanolamine",
abstract = "A 14-year-old girl had evidence of an acute cardiomyopathy after a minimal overdose of phenylpropanolamine. She had myocardial dysfunction, ventricular dysrhythmia, and secondary pulmonary edema without any associated systemic hypertension. The cardiomyopathy resolved after several days.",
author = "Clifford Chin and Michael Choy",
year = "1993",
doi = "10.1016/S0022-3476(05)80869-8",
language = "English (US)",
volume = "123",
pages = "825--827",
journal = "Journal of Pediatrics",
issn = "0022-3476",
publisher = "Mosby Inc.",
number = "5",

}

TY - JOUR

T1 - Cardiomyopathy induced by phenylpropanolamine

AU - Chin, Clifford

AU - Choy, Michael

PY - 1993

Y1 - 1993

N2 - A 14-year-old girl had evidence of an acute cardiomyopathy after a minimal overdose of phenylpropanolamine. She had myocardial dysfunction, ventricular dysrhythmia, and secondary pulmonary edema without any associated systemic hypertension. The cardiomyopathy resolved after several days.

AB - A 14-year-old girl had evidence of an acute cardiomyopathy after a minimal overdose of phenylpropanolamine. She had myocardial dysfunction, ventricular dysrhythmia, and secondary pulmonary edema without any associated systemic hypertension. The cardiomyopathy resolved after several days.

UR - http://www.scopus.com/inward/record.url?scp=0027449218&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027449218&partnerID=8YFLogxK

U2 - 10.1016/S0022-3476(05)80869-8

DO - 10.1016/S0022-3476(05)80869-8

M3 - Article

VL - 123

SP - 825

EP - 827

JO - Journal of Pediatrics

JF - Journal of Pediatrics

SN - 0022-3476

IS - 5

ER -